# SDR SWAA2021020240646

- Difficulty date: January 8, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A811828
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB AFT RT BULKHEAD SUPPORT; BS 947; S-21R TO S-25R WL 181 / CORROSION ACB AFT RT BULKHEAD SUPPORT ANGLE; BS 947; S-21R TO S-25R WL 181 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT. IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED ACB AFT RT BULKHEAD SUPPORT ANGLE BS 947 S-21R - S-25R; PN # 149A8118-28 IAW SRM 51-40-02 AND IAW DWG # 149A8117 AND IAW DWG # 149A8118
